# SDR GTIA050038

- Difficulty date: February 23, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D217C
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Broken
- Location: Epr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE INDICATIONS DO NOT MATCH OBSERVED ENGINE PERFORMANCE WHEN OPERATING AT T/O POWER AND CRUISE, NR1 EPR IS BELOW EXPECTED.  AIRCRAFT TAIL SWAP WITH 833.  T/S NR 1 ENGINE AND FOUND NO LEAKS, PROBLEM SEEMS TO BE ON NR 2 ENGINE PT2 AND PT7 LINES, CHECKED OKAY, BLEW OUT PT2 PORT FOR OBSTRUCTION, NONE FOUND.  NR 2 ENGINE READING LOW DUE TO A BROKEN PT2 FLEX LINE ON THE EPR TRANSMITTER, REMOVED AND REPLACED EPR TRANSMITTER.  OPS CHECK AND ENGINE RUN-UP NORMAL.  (K)
